# SDR ASOA20150327031

- Difficulty date: March 27, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,180 hours, 24,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHTS FROM ROW 12 TO THE BACK WERE FOUND TO BE INOPERATIVE. MAINTENANCE CHARGED THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
